This question was answered on Sat 20, Feb 2010 06:31pm by Dr.Kokil Mathur

the inside (the hole) itches. can using too many tampons cause this? is it truethat using tampons puts microscopic tears in your vagina?

    
Asked by saj2010 (Female; 25; UNITED STATES ) on Sat 20, Feb 2010 05:26pm

the inside (the hole) itches. can using too many tampons cause this? is it true that using tampons puts microscopic tears in your vagina?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Kokil Mathur  on Sat 20, Feb 2010 06:31pm:

Hi! Thanks for your question on the forum. Tampons do not cause vaginal tears if used carefully. However many women do report abrasions from use of tampons. If you are using tampons and have developed an itch, then this could be due to some infection. Leaving tampons for too long or not maintaining good person hygiene while inserting them or leaving the tampons out of their packs before use are often the cause of infection. The itch could also be due to allergy to the material of tampon. Hence stop using tampons and use pads instead and see if it helps. If it does not help you need to get a complete STD panel done. A vaginal swab should be cultured. Vaginal itching could also be due to thrush or fungal infection, bacterial infection, trichomonas infection or herpes simplex infection. It could be any other STD too. If you have a discharge too it could be either of thrush or fungal infection, bacterial infection, or trichomonas infection. Thick white discharge with itchiness and swelling could be a yeast infection or candida infection. This would need treatment with both, oral antifungal taken once a week for 4 weeks or more and local antifungal application. Alternatively it could be due to allergy to undergarments, soaps, creams, razors etc. Many a times it can be due to an unknown cause. This itch is difficult to treat. The treatment will depend on the cause. In your case it may be tampons, but it may also be that you use them well and hence it could be any other cause too. Please consult a gynecologist as it is difficult to diagnose the cause of itch on net. Please let me know if there is any thing else and do keep me posted. Take care!

If you find the site useful, please consider making a donation.  Click the button to donate.   

Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Dr Bhupinder K, MD on Sun 21, Feb 2010 09:23pm:

Comment by Hanna on Tue 16, Nov 2010 10:18am:
Hello, I need a little help also. I just started using birth control 5 months ago because my cramps were so bad id have to lay down and cry. Although after starting birth control my cramp pain has lessened i noticed that i am less wet then i used to be. This last period (my fifth on Birth Control) was unusually heavy and i was replacing my tampon so much that the inside of my vagina started hurting whenever i would take one out. I decided to wait a day after my period when i stopped using tampons before i had sex with my boyfriend, and the first time there was a little pain like when i would pull out my tampon but not enough, the second time he had to use a lubbed condom because it started to hurt and the next day we couldnt have sex because it hurt too much, is this just because i need to use lube now or is it a sign of something more serious? I love having sex and this really bothers me because the birth control is making me less wet. So my question is would this pain just be associated with vaginal irritation from too much tampon use rubbing it and too much sex afterward, or is it something more serious?

Comment by on Tue 17, May 2011 11:03pm:
Too much sex can cause pain and itching inside vagina due to the trauma to the wall of vagina caused by friction rub. Avoid intercourse and masturbation for a few days and wear cotton undergarments. Also take some antihistaminic for itching and pain killer for inflammation. If symptoms are worse then consult a gynecologist.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Crohns Disease     guilty20after20alcohol     adhd     Pome     Isitnormaltogetanerectiond     benefits     FallInjur     methargine     wife     how long should a bruise take to heal     Fluid on the heart     schizophrenia anosmia     Benadryl     delete20this20question     Hpvandmasturbation     Sore throat that wont go away     Search for answers     Just see stars when I turn my head     can statin drugs and bergamot supplements be taken togeather     medical question     cynic     I just started arv n they give me cozolewhat that for     whatishypoxia     prevent hair loss due tohormonal intake     Igetknee     abdominalcrampsandburping     Marrow     semen outside vagina     led     purple20pinpoint20bruising     chest pain constipation     hypothyroid     plantarfasciitis     congestive heart failure     Benadryl     ADOMINALPAIN     usesof mensoplus tablet     gastroenteritis     Autism     stiff neck with swelling     bleeding between periods     Howtopopasty     tramadol     Back neck swollen     swallow     maggie     Blood after intercourse     parkinson     Post meniscus repair pain     howsafeisLiporexall     blood in stools     stomach sack spasm     my pennies is bleeding     payment     medica     Constipation     breast     PRICE     Search for postanswers     wife     methargine     benefits     Isitnormaltogetanerectiond     Pome     adhd     guilty20after20alcohol     Crohns Disease     Can     Diphenhydramine     fusys     molluscum contagiosum     how to use MTP cipla kit     Ihavebumpsonthebackofmytonguenearmy     adderall skin lesions     register     cotinine87449 enter your comments here that     adderall skin lesions     Cotinine87449 Enter your comments here that     willgrape fruit be bad for chlordiazepoxide clidiniu     darkeyebag     HelloIamveryworrieda92652 Enter your comments here rule     Hormonetherapyafterlap92623 Enter your comments here anesthesiologist     headache sore throat ear ache dizziness     block     What is likorya     eyebubbleswhenblowingnose     shin     why do i have fat vagina     It     Hormonetherapyafterlap92623 Enter your comments here anesthesiologist     Genitalitching92654 Enter your comments here abscess     Xenicalo     Search for answers     reyataz     Search for answers     HelloIamveryworrieda92652 Enter your comments here rule     HelloIamveryworrieda92652 Enter your comments here sit     Iexperiencenumbnessfro92656 Enter your comments here poignancy     HelloIamveryworrieda92652 Enter your comments here tracer     HelloIamveryworrieda92652 Enter your comments here else     NeverEjaculatedDischarg92658 Enter your comments here following     Irecentlyhadadcdone92663 Enter your comments here far     NeverEjaculatedDischarg92658 Enter your comments here happy     Iexperiencenumbnessfro92656 Enter your comments here stiffness     Search for answers     Iexperiencenumbnessfro92656 Enter your comments here severely     HelloIamveryworrieda92652 Enter your comments here moderator     NeverEjaculatedDischarg92658 Enter your comments here prevent     Search for answers     sexdive     DearDoctorIhadaperianal     Search for answers     rap     Search for answers     Sexual     can inserlin kill you     HelloIamveryworrieda92652 Enter your comments here younger     Hormonetherapyafterlap92623 Enter your comments here cold     http     ask questions for free     H pylori infection     conjunctivitis     fecal     Badnightsweats     likoria disatvantages     dermovate     Search for answers     feet men     chronic dry cough     Skin     infatigotreatment     theraquil information     marfan syndrome     Hello I think I could possibily suffering with a scalp skin problem as I have have been suffering with scalp participles in my hair around the temple and front part of my head Its like dandruff but isnt flakey and it actually stuck in the hair     nail     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats